# SDR SWAA2015123147557

- Difficulty date: December 16, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT STATION 316, RBL 11, WL 208.  R & R SUPPORT IAW SRM.
